Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 46, NWS Buffalo, NY

June 16, 2010

NWS Buffalo, NY issued this small craft advisory at Jun 16, 2010, 3:23 AM EDT. It took effect at Jun 16, 2010, 1:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2010, 3:23 AM EDT (07:23 UTC)
In effect from
Jun 16, 2010, 1:00 PM EDT
Expired
Jun 17, 2010, 9:45 AM EDT
In force
21 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WHUS71 KBUF 160723
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
323 AM EDT WED JUN 16 2010

...GUSTY WINDS THIS AFTERNOON THROUGH THURSDAY...

.A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON. SOUTHWEST
WINDS WILL INCREASE AHEAD OF IT...AND VEER TO WEST AND NORTHWEST
IN ITS WAKE. THIS WILL ALLOW WAVES TO BUILD INTO SMALL CRAFT
ADVISORY RANGE ON ERIE THIS AFTERNOON AND ON ONTARIO TONIGHT AND
THURSDAY.

LEZ020-040-041-161530-
/O.NEW.KBUF.SC.Y.0046.100616T1700Z-100617T0500Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
323 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
EDT THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS
MORNING AND EARLY AFTERNOON BEFORE SHIFTING TO NORTHWEST THIS
EVENING. WAVES WILL BUILD TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-161530-
/O.NEW.KBUF.SC.Y.0046.100617T0200Z-100617T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
323 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EDT THURSDAY. 

WESTERLY WINDS WILL INCREASE THIS EVENING FOLLOWING THE PASSAGE OF
A COLD FRONT AND REACH 15 TO 25 KNOTS OVERNIGHT BEFORE DIMINISHING A
BIT ON THURSDAY. WAVES WILL BUILD TO AT LEAST 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-161530-
/O.NEW.KBUF.SC.Y.0046.100617T0600Z-100617T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
323 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY. 

A COLD FRONT WILL CROSS THE LAKE BY EARLY EVENING. WESTERLY WINDS
WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS
LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER 4
FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM
7 follow-up statements
817 
WHUS71 KBUF 161403
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 AM EDT WED JUN 16 2010

LEZ020-040-041-162215-
/O.CON.KBUF.SC.Y.0046.100616T1700Z-100617T0500Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1003 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY.

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS
MORNING AND EARLY AFTERNOON BEFORE SHIFTING TO NORTHWEST THIS
EVENING. WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-162215-
/O.CON.KBUF.SC.Y.0046.100617T0200Z-100617T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1003 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EDT THURSDAY. 

WESTERLY WINDS WILL INCREASE THIS EVENING FOLLOWING THE PASSAGE
OF A COLD FRONT AND REACH 15 TO 25 KNOTS OVERNIGHT BEFORE
DIMINISHING A BIT ON THURSDAY. WAVES WILL BUILD TO AT LEAST 3 TO
5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-162215-
/O.CON.KBUF.SC.Y.0046.100617T0600Z-100617T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1003 AM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT
THURSDAY. 

A COLD FRONT WILL CROSS THE LAKE BY EARLY EVENING. WESTERLY WINDS
WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS
LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER
4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
428 
WHUS71 KBUF 161721
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
121 PM EDT WED JUN 16 2010

LOZ042-170130-
/O.EXT.KBUF.SC.Y.0046.100616T1721Z-100617T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
121 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

SOUTHWESTERLY WINDS IN THE WAKE OF A COLD FRONT HAVE INCREASED TO
15 TO 25 KNOTS. THESE WINDS WILL BECOME WESTERLY THIS EVENING AND
WILL CONTINUE THROUGH THE NIGHT INTO THURSDAY MORNING...AT WHICH
TIME THEY WILL BE FROM THE NORTHWEST. WAVES WILL BUILD TO AT
LEAST 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-170130-
/O.EXT.KBUF.SC.Y.0046.100617T0500Z-100617T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
121 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM EDT
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 6 PM EDT
THURSDAY. 

A COLD FRONT WILL CROSS THE LAKE BY THIS EVENING. WESTERLY WINDS
WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS
LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-170130-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T0500Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
121 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY.

SOUTHWEST WINDS WILL AVERAGE 15 TO 30 KNOTS THIS AFTERNOON BEFORE
SHIFTING TO NORTHWEST THIS EVENING. WAVES WILL BUILD TO AT LEAST 3
TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
073 
WHUS71 KBUF 161955
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EDT WED JUN 16 2010

LEZ020-040-041-170300-
/O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
355 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-170400-
/O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
355 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-170400-
/O.EXT.KBUF.SC.Y.0046.100617T0000Z-100617T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
355 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
1 PM EDT THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
470 
WHUS71 KBUF 170155
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 PM EDT WED JUN 16 2010

LEZ020-170300-
/O.CAN.KBUF.SC.Y.0046.000000T0000Z-100617T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
955 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LEZ040-041-170700-
/O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T0700Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
955 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-171000-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
955 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-171000-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 PM EDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THURSDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
531 
WHUS71 KBUF 170804
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
404 AM EDT THU JUN 17 2010

LEZ040-041-171000-
/O.NEW.KBUF.SC.Y.0047.100617T0804Z-100617T1000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
404 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-171300-
/O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
404 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-171615-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
404 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS71 KBUF 171128
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
728 AM EDT THU JUN 17 2010

LOZ042-171300-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
728 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-171700-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
728 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
958 
WHUS71 KBUF 171345
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
945 AM EDT THU JUN 17 2010

LOZ043>045-171445-
/O.CAN.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
945 AM EDT THU JUN 17 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WESTERLY WINDS AND THE RESULTING WAVES HAVE DROPPED BELOW SMALL
CRAFT CRITERIA.

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 10:33 PM EDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 10:33 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1033 PM EDT TUE JUN 15 2010

.SYNOPSIS...
HIGH PRESSURE OVER THE SAINT LAWRENCE VALLEY THIS EVENING WILL DRIFT
ACROSS NEW ENGLAND OVERNIGHT WHILE DISORGANIZED LOW PRESSURE WILL
APPROACH THE REGION FROM THE WEST. THIS FEATURE WILL SPREAD
INCREASING CLOUDS ACROSS OUR REGION TONIGHT WITH WIDESPREAD SHOWERS
AND POSSBILE THUNDERSTORMS LATE TONIGHT AND WEDNESDAY. SOME OF THE
STORMS WILL CONTAIN VERY HEAVY RAIN. DRY WEATHER WILL RETURN
THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPDATE AS OF 1025 PM...
EARLIER FORECAST IN GOOD SHAPE AT THIS TIME. THE ONLY THING WE
REALLY DID WAS TO DELAY THE TIMING A BIT BASED ON THE LATEST
SATELLITE AND RADAR TRENDS. LEADING EDGE OVER WESTERN OHIO AS OF
02Z.

EARLIER DISCUSSION BELOW...

HIGH PRESSURE CENTERED OVER THE ST LAWRENCE
VALLEY THIS EVENING WILL DRIFT ACROSS NEW ENGLAND TONIGHT WHILE
DISORGANIZED LOW PRESSURE OVER THE MID WEST WILL APPROACH OUR
REGION.

THIS WILL RESULT IN DETERIORATING CONDITIONS ACROSS WESTERN NEW YORK
AS CLOUDS WILL INCREASE THIS EVENING WEST TO EAST. WHILE THE VARIOUS
GUIDANCE PACKAGES ARE NOT IN AGREEMENT ON THE EXACT TIMING OF THE
ENSUING SHOWER/TSTORM ACTIVITY...THERE IS A DEFINITE TREND TOWARDS
DELAYING THE START TIME.

THE DISORGANIZED LOW PRESSURE WILL DRIFT ACROSS THE MID WEST DURING
THE COURSE OF TONIGHT...WHILE A WARM FRONTAL BOUNDARY WILL TAKE
SHAPE OVER OUR REGION. THIS DEVELOPING BOUNDARY WILL HAVE A 35KT
SOUTHERLY LOW LEVEL JET TRANSPORTING MUCH MORE HUMID AIR INTO THE
REGION...WITH PWAT VALUES CLIMBING TO BETWEEN 1.75 AND 2 INCHES BY
DAYBREAK. THIS MOISTURE RICH AIR WILL JUST NEED A SOURCE OF LIFT OR
BOUNDARY TO FOCUS ON FOR SIGNIFICANT PCPN...AND THEREIN LIES THE
UNCERTAINTY WITHIN THE GUIDANCE PACKAGES.

WILL DELAY THE ONSET OF PCPN BY SOME 3-6 HOURS ACROSS THE REGION
TONIGHT (FROM EARLIER CONTINUITY)...WITH THE MOST WIDESPREAD SHOWERS
NOW EXPECTED LATE TONIGHT INTO THE DAY WEDNESDAY. THERE WILL BE A
SURGE OF MOISTURE OVERRIDING THE WARM FRONT LATE TONIGHT AND EARLY
WEDNESDAY...WITH THE MOST WIDESPREAD/SIGNIFICANT RAINS EXPECTED FROM
KBUF TO KART.  MEANWHILE THE WRN SOUTHERN TIER WILL BE DEEP WITHIN
THE WARM SECTOR...BUT SHOULD LACK A REAL FOCUSING MECHANISM FOR
HIGHER QPF. WHILE POPS WILL BE HIGH ACROSS THE SRN TIER FOR
WEDNESDAY...THERE SHOULD BE FREQUENT DRY PERIODS.

AS THE DAY PROGRESSES...THE LIFT ALONG THE WARM FRONTAL BOUNDARY
WILL LIFT NORTH OF LAKE ONTARIO. THE NEXT ROUND OF WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL THEN COME LATER IN THE DAY WHEN THE
ASSOCIATED COLD FRONT WILL PLOW ACROSS THE REGION. PWAT VALUES CLOSE
TO 2 INCHES WILL BE FAIRLY COMMON IN ADVANCE OF THIS FRONT...SO
HEAVY RAIN WILL BE SOMETHING TO WATCH FOR IN ANY THUNDERSTORMS THAT
DEVELOP. GIVEN THE ABUNDANCE OF RAIN OVER THE PAST COUPLE WEEKS...
THIS WILL BE A GREATER CONCERN THAN USUAL.

IN REGARDS TO TEMPERATURES...MERCURY READINGS TONIGHT WILL CERTAINLY
BE HIGHER THAN THOSE OF LAST NIGHT AS LOWS WILL RANGE FROM 60 TO 65
IN THE WEST AND IN THE MID TO UPPER 50S EAST OF LK ONTARIO. THESE
WILL BE AS MUCH AS 10 DEGREES HIGHER THAN THOSE FROM LAST NIGHT.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
GENERALLY RAIN WILL BE WINDING DOWN WEDNESDAY NIGHT...THOUGH SOME
TIMING DIFFERENCE REMAIN. THE NAM/GFS DIFFER ON THE SPEED OF THIS
SYSTEM...WITH THE GFS 3-6 HRS FASTER ON THE RAIN ASSOCIATED WITH THE
MID-LEVEL WARM ADVECTION. GENERALLY THE RGEM/UKMET LEAN TOWARD THE
GFS...SO USING A CONSENSUS DO HEDGE TOWARD FASTER GFS SOLUTION WHILE
TAKING THE NAM INTO CONSIDERATION. THE STEADY RAIN ASSOCIATED WITH
THE BOUNDARY TO BE CONFINED TO THE NORTH COUNTRY WEDNESDAY
EVENING...WITH LIKELY POPS FAR NORTHEAST...QUICKLY TAPERING DOWN.
FOLLOWING A BRIEF BREAK...EXPECT THE FORCING FOR THE REMAINDER OF
WEDNESDAY NIGHT WILL BE DUE TO AN UPPER TROF...WITH MODEL
DIFFERENCES IN TIMING SIMILAR TO THAT OF THE FRONT. THIS SAID...BOTH
THE NAM/GFS GENERATE SOME VERY LIGHT QPF WITH THIS. EXPECT SHOWERS
TO CLIP NORTHERN SECTIONS LATE WEDNESDAY NIGHT...WITH SHOWERS
BECOMING MORE WIDELY SCATTERED AS THEY WORK SOUTH OF LAKE ONTARIO.
GENERALLY CARRY SLIGHT CHANCE POPS FROM BUFFALO TO ROCHESTER
SOUTH...WHERE SHOWERS WILL TAPER OFF TO SPRINKLES.

THIS SHORTWAVE WILL EXIT TO THE EAST ON THURSDAY MORNING...AND WITH
NAM/GFS/UKMET/GEM/EUROPEAN ALL DRY AND WITH UPPER AND EVENTUALLY
SURFACE RIDGING BUILDING IN...HAVE A HIGH CONFIDENCE IN A DRY
FORECAST FROM THURSDAY AFTERNOON THROUGH FRIDAY.

LINGERING CLOUDS TRAPPED BENEATH AN INVERSION AND WINDS WILL LIKELY
LIMIT RADIATIONAL COOLING ON WEDNESDAY NIGHT. MOS GENERALLY SEEMS TO
BE PICKING THIS UP...WITH NAM/GFS MOS BLEND AT OR ABOVE MODEL
SURFACE TEMPERATURE FORECASTS. AT ANY RATE...EXPECT MOST LOCATIONS
TO DROP TO THE UPPER 50S ON WEDNESDAY NIGHT. CLEARING SKIES SHOULD
ALLOW TEMPERATURES TO RISE SOME ON THURSDAY...HOWEVER FAIRLY COOL
AIR ALOFT (+8 TO +10 C AT 850 MB) SHOULD LIMIT HIGHS TO THE 70S IN
MOST LOCATIONS. MODEL CONSENSUS SUPPORTS GOOD RADIATIONAL COOLING IN
WESTERN NEW YORK...WILL GO BELOW BLEND OF BIAS CORRECTED GUIDANCE IN
THE SOUTHERN TIER WHERE TEMPERATURES MAY DROP INTO THE 40S. DESPITE
THE COOL START...THE GFS/UKMET/EUROPEAN ALL BRING IN +16 TO +18 C
AIR AT 850 MB DURING THE DAY ON FRIDAY...AND WITH NEAR FULL
SUN...EXPECT HIGHS TO LARGELY BE IN THE 80S...EXCEPT ALONG THE
IMMEDIATE LAKE SHORE WHERE A DEVELOPING LAKE BREEZE WILL KEEP THINGS
A BIT COOLER.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A FAIRLY WEAK FRONTAL BOUNDARY ASSOCIATED WITH A SHORTWAVE MOVING
ACROSS CANADA WILL APPROACH THE REGION FRIDAY NIGHT...CROSSING
AROUND SATURDAY. THERE IS GOOD MODEL CONSENSUS CONCERNING
THIS...WITH THE GFS/GEM/EUROPEAN ALL SIMILAR IN DROPPING THE FRONT
ACROSS ON SATURDAY...AND ALL AGREEING ON A WEAKENING OF THE FRONT.
DESPITE THE WEAKENING...THE FRONT WILL BE DROPPING INTO A VERY WARM
AIRMASS. THIS FRONT MAY PROVIDE ENOUGH OF A TRIGGER TO INITIATE
CONVECTION IN WHAT IS FORECAST TO BE A FAIRLY UNSTABLE AIRMASS. WEAK
BOUNDARY SHOULD RESULT IN FAIRLY SCATTERED ACTIVITY...HOWEVER FEEL
MOS POPS ARE TOO LOW GIVEN THE INSTABILITY AND BOUNDARY...AND THE
POSSIBLE ENHANCEMENT OF THE LAKE ONTARIO LAKE BREEZE. STILL TOO FAR
OUT TO PIN DOWN TO THAT DETAIL...WITH IT STILL POSSIBLE THAT MODELS
WILL SHIFT ON THE TIMING AND STRENGTH OF THE FRONT. EXPECT WHAT DOES
DEVELOP TO BE THUNDERSTORMS...EVEN THOUGH NOT EVERY LOCATION WILL
GET ONE. OTHERWISE...SATURDAY WILL BE A HOT DAY IN MOST
LOCATIONS...WITH INLAND LOCATIONS LIKELY TO REACH INTO THE UPPER
80S.

THE BOUNDARY WILL DROP JUST TO THE SOUTH OF THE REGION SATURDAY
NIGHT...WITH A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL LINGER
INTO THE EVENING IN SOUTHERN LOCATIONS. AT LEAST FOR SUNDAY...A
CONSENSUS KEEPS THE WEAKENING BOUNDARY TO THE SOUTH...WITH DRY
WEATHER EXPECTED. IT SHOULD NOT BE TOO MUCH COLDER BEHIND THE
BOUNDARY...WITH HIGHS STILL PUSHING 80 ON THE COLD SIDE OF THE
BOUNDARY.

LOOKING INTO NEXT WEEK...FORECAST IS MARGINAL AS TO WHETHER INCLUDE
CHANCE POPS...AND TEMPERATURES MAY VARY AS WELL. THE PROBLEM IS THE
WEAK BOUNDARY WILL MEANDER NORTH NEAR THE REGION...WHICH IS A SHIFT
FROM 00Z RUNS WHICH KEPT THE BOUNDARY TO THE SOUTH. GIVEN THE WEAK
BOUNDARY WILL ONLY CARRY SLIGHT CHANCE ON MONDAY...THEN UP TO CHANCE
ON TUESDAY BASED ON THE GFS/EUROPEAN WHICH BRING A WAVE OF LOW
PRESSURE TOWARD THE REGION. UP TEMPERATURES...BUT FOR CONTINUITY
BLEND PREVIOUS FORECAST...AS IT IS CERTAINLY FAR ENOUGH OUT THAT
LATER RUNS MAY SHIFT THE POSITION OF THE BOUNDARY.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LATEST MODEL RUNS HAVE BACKED OFF ON TIMING OF THE PRECIPITATION
SHIELD FROM A LOW PRESSURE SYSTEM MOVING THROUGH THE UPPER GREAT
LAKES AS OF 23Z. IT NOW LOOKS LIKE THE BULK OF THE SHOWER AND
THUNDERSTORM ACTIVITY WILL IMPACT OUR REGION AFTER DAYBREAK AHEAD
OF THE COLD FRONT. THERE IS STILL A CHANCE OF WARM FRONTAL
ACTIVITY BEFORE DAYBREAK BUT IN MOST AREAS VFR CONDITIONS WILL
PREVAIL. THE ONLY EXCEPTION WOULD BE THE UPSLOPE AREAS OF THE
SOUTHERN TIER LATE TONIGHT WHERE A WELL MIXED INCREASINGLY MOIST
BOUNDARY LAYER MAY LEAD TO MVFR OR IFR CIGS.

POST COLD FRONTAL CONDITIONS WEDNESDAY AFTERNOON WILL BE PRIMARILY
MVFR.

THERE IS STILL A POTENTIAL FOR LOW LEVEL WIND SHEAR ACROSS THE
WRN SOUTHERN TIER LATE TONIGHT.

OUTLOOK...
WEDNESDAY NIGHT...MVFR.
THURSDAY AND FRIDAY...VFR.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
SUNDAY...VFR.

&&

.MARINE...
CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH AT LEAST
WEDNESDAY.

HIGH PRESSURE OVER THE ST LAWRENCE VALLEY THIS EVENING WILL DRIFT
SOUTHEAST ACROSS NEW ENGLAND DURING THE COURSE OF TONIGHT. MEANWHILE
A DISORGANIZED AREA OF LOW PRESSURE WILL APPROACH THE LOWER GREAT
LAKES FROM INDIANA. A REALTIVELY WEAK PRESSURE GRADIENT WITHIN THIS
SCENARIO WILL PRODUCE GENTLE TO MODERATE EASTERLIES ON BOTH LAKES
THIS EVENNIG...WITH THE WINDS VEERING TO THE SOUTH ON LAKE ERIE
OVERNIGHT.

ON WEDNESDAY...THE DESCRIBED LOW PRESSURE SYSTEM WILL BECOME BETTER
ORGANIZED WHILE LIFTING ACROSS BOTH LAKES ERIE AND ONTARIO. MODERATE
SOUTHERLY BREEZES WILL BECOME MORE SOUTHWESTERLY IN THE AFTERNOON IN
THE WAKE OF THE LOW PRESSURE. WHILE WAVES WILL REMAIN BELOW SMALL
CRAFT CRITERIA DURING THE COURSE OF THE DAY...THEY WILL APPROACH 4
TO 5 FEET ON BOTH ALKES WEDNESDAY NIGHT.

MARINERS SHOULD ALSO BE AWARE THAT THERE WILL BE AN INCREASED RISK
OF THUNDERSTORMS OVER BOTH LAKES LATE TONIGHT AND WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/SAGE
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...RSH/SAGE
MARINE...RSH
Hazardous weather outlook, Jun 15, 2:58 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT TUE JUN 15 2010

NYZ001>008-010>014-019>021-085-161200-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
258 PM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE LATE TONIGHT WITHIN ANY
THUNDERSTORMS. THERE IS THE POTENTIAL FOR OVER AN INCH OF RAIN IN
SOME SPOTS. THIS COULD RESULT IN PONDING OF WATER IN LOW LYING
AREAS AND ROADWAYS AND AFFECT THE WEDNESDAY MORNING COMMUTE. DUE
TO THE RECENT RAINS...SIGNIFICANT RISES TO SMALL STREAMS WOULD
ALSO OCCUR IF THE HEAVIER RAINS MATERIALIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOCALLY HEAVY RAIN IS POSSIBLE DURING THE DAY WEDNESDAY WITHIN ANY
THUNDERSTORMS THAT DEVELOP. THE HIGHEST CHANCE FOR DRENCHING STORMS
WILL BE DURING WEDNESDAY MORNING NORTH OF A BUFFALO TO SYRACUSE
LINE...AND DURING MID AND LATE WEDNESDAY AFTERNOON. THERE IS THE
POTENTIAL FOR OVER AN INCH OF RAIN IN SOME SPOTS. THIS COULD
RESULT IN PONDING OF WATER IN LOW LYING AREAS AND ROADWAYS AND
AFFECT THE WEDNESDAY MORNING COMMUTE. DUE TO THE RECENT RAINS...
SIGNIFICANT RISES TO SMALL STREAMS WOULD ALSO OCCUR IF THE
HEAVIER RAINS MATERIALIZE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-161200-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
258 PM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:05 AM EDTAreal Flood AdvisoryBUFOntario3 hr
Jun 16, 12:40 PM EDTSpecial Marine WarningBUF65 min
Jun 16, 5:06 PM EDTSevere Thunderstorm WarningBUFOswego39 min

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.